# SDR E07A201206060001

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N375CP
- Make and model: Beech 300BEECH
- Aircraft serial: FL433
- Aircraft time: 2,145 hours, 1,542 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 2,145 hours, 1,542 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, GEAR EXTENDED AND RT MAIN DID NOT INDICATE DOWN & LOCK (GREEN), THE RED LAMP IN GEAR HANDLE EXTINGUISHED.  LAMP TEST DID NOT ILLUMINATE LIGHT.  CREW FOLLOWED CHECKLIST, PERFORMED MANUAL HYD APPLICATION TO ENSURE EXTENSION OF GEAR.  PERFORMED FLY-BY OF TOWER AND VISUALLY VERIFIED GEAR DOWN.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  CAUSE IDENTIFIED AS A FAILED LIGHT BULB,  INSTALLED NEW LAMPS AND PERFORMED GEAR SWINGS WITH NO FAULT FOUND. MAIN GEAR INDICATIONS ARE A SINGLE LIGHT BULB, NOSE GEAR INDICATIN USES TWO LIGHT BULBS.
